# SDR UIEA2017092201794

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,802 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69239
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT RH SIDE ROW 39 INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-01. OP CHECKED OK.
